# SDR CA991112023

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: MS24166D1
- Condition: Failed
- Location: Prop Deice
- Part time: 8,212 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE ENGINE SHUTDOWN , THE RE-FUELER SAW SMOKE COMING OUT FROM ONE OF THE DE-ICER BOOTS ON THE NR TWO PROPELLER.  HE ADVISED THE CREW ABOUT THE SITUATION.  THE CAPTAIN EXTINGUISHED THE FLAME WHILE THE COPILOT INITIATED THE EMERGENCY PROCEDURE.   MAINTENANCE REPLACED THE NR TWO PROPELLER ASSEMBLY AND THE FOLLOWING PARTS:  K1 RELAY P/N 109-381002; K2 RELAY P/N 24166-D1; AND THE PRESSURE SWITCH KS-9 (P/N 50-389121-51).  SUBMITTER  SUSPECTED K2 RELAY TO BE THE SOURCE OF THE PROBLEM.
